# SDR AU000859

- Difficulty date: September 2, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER CENTRE LINE FUSELAGE SKIN CORRODED AT STN 360. FOUND DURING CORROSION INSPECTION.
